# SDR AALA202210258991

- Difficulty date: October 10, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N856NN
- Make and model: Boeing 737823
- Aircraft serial: 31107
- Aircraft time: 35,899 hours, 15,031 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5660U3
- Condition: Corroded
- Location: Bs 950 Rbl 24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN FLOOR SUPPORT INTERCOSTAL LOCATED AT BS 950 AND RBL 24. REPLACED INTERCOSTAL PER AARD 51-00-05-1 AND DWG 147A5660.
